# SDR SWAA2023012490005

- Difficulty date: January 9, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL LOWER SURFACE OF RH I/B AFT FLAP 19.5' FROM I/B EDGE AND 3.375' FROM T/E.   CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.393'.  CUT OUT DAMAGED AERA AT R\H I\B AFT FLAP ON LOWER SURFACE SIZE 1.5'X0.5' NO CORE DAMAGE FOUND WATER IAW SRM 51-70-10-2R-0 PARAGRAPH(7.A). PERFORMED DRY OUT ON DAMAGE AREA; FOUND NO WATER; FABRICATE FILLER AND DOUBLER CLEANED PARTS AND APPLIED ADHESIVE PRIMER.   NO CORE DAMAGE IAW SRM 51-70-10-2R-4.   PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.  REPAIRED DAMAGE AREA AT R/H LOWER SURFACE I/B AFT FLAP 19.5' FROM I/B EDGE AND 3.75' FROM T/E IAW SRM 51-70-10-2R-4.  ACCOMPLISHED TAP TEST AT R/H I/B AFT FLAP LOWER SURFACE FOUND NO DELAMINATION IAW NTM 51-05-01.
